Journal article icon

Journal article

Finite simple groups as expanders.

Abstract:
We prove that there exist k in and 0 < epsilon in such that every non-abelian finite simple group G, which is not a Suzuki group, has a set of k generators for which the Cayley graph Cay(G; S) is an epsilon-expander.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1073/pnas.0510337103

Authors


Kassabov, M More by this author
Lubotzky, A More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
Journal:
Proceedings of the National Academy of Sciences of the United States of America
Volume:
103
Issue:
16
Pages:
6116-6119
Publication date:
2006-04-06
DOI:
EISSN:
1091-6490
ISSN:
0027-8424
URN:
uuid:9e3cf3cf-7130-4a89-bce5-b600889e1181
Source identifiers:
354385
Local pid:
pubs:354385
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP